New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 2/28/2010 6:40 PM (GMT -7)   
I have gained 30 lbs. since I was put on Abilify....boo hoo.
I went shopping today and it took 2 hours to pick out a blouse
and pair of pants; everything was too tight...

But the good thing is I have the money to buy an outfit,
I am stable with no depression, I feel like I can handle life,
so what's more important...for me being stable and chubby is
better than being thin and crazy...took me years to get that

But still shopping kind of sucks when I'm fat...oh well.

happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 2/28/2010 7:25 PM (GMT -7)   
I hear you, i put on 15-20 lbs on respirdone, and have lost some hair. But on the plus side i am much more stable and able to live a normal life. So i have to be a bit heavier to be ''sane" Such is life its a trade off i will live with. However i am hoping since i reduced my meds a few months ago to get more energy back, that the bicycle riding thru the spring, summer and fall will melt away some of the weight. How much? i dont know but if i can take off another 10 that will suit me fine.

Anyway great attitude to have, like i say all the time, life gives you lemons, make lemonade.

Bill

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 3/1/2010 8:14 AM (GMT -7)   
Right on everyone! And congrats on 19 months sober Bohemian. I have 15 months. Yay!
Funny thing is...when I was drinking I was always skinny...and I drank beer at
that but I also wasn't on meds and very unstable.

I love the "lets pretend we're in the Renaissance era!" Back then if you were
plump it meant you had plenty of money to eat... but we can be rich in spirit too.

Bicycle riding sounds fun Bill...maybe I'll try that for a new exercize plan!

happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 3/1/2010 8:28 AM (GMT -7)   

 

  Hey red lightining, the bicycling is a great way to burn extra energy and clean out the old brain to. I normally do between 50-70 miles a day in season and it makes my bipolar so much easier to handle. My Pdoc thinks that i ride a lot of the mania energy out of me so i can think and act clearly.

    I never had a problem with alchol, never had much use for it.

      Bill 


Christine777
Regular Member


Date Joined Feb 2010
Total Posts : 72
   Posted 3/1/2010 12:03 PM (GMT -7)   
Tell me about it. I got diagnosed for Bipolar when I was 26. I weighed 126 lbs. back then.
And now I have gained alot of weight. Some of it is the pills some of it is life style habits.
Still wishing it would fall off, but I know it won't. I really hate to exercise. The only thing I like is walks.

Just to let you know, keep on eye on your weight, you don't want to be like me in your forties with a ton to lose.
It causes so many other health problems too. If you like exercise and you are a motivated person. Do yourself a
favour and try to keep it from piling on. I know I never listened when people warned me and now I am almost 50 and
it is harder than ever to lose. Vicious circle. Anyways the best of luck, I know it's not easy to control.

All the best,

Christine
Bipolar/borderline personality disorder (don't quite understand that, the BPD)
On Haldol, clonazepam, benzotropine, valproic acid.
High Blood pressure (recent May 2009)
Other health issues too.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:18 AM (GMT -7)
There are a total of 2,733,406 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
181 Guest(s), 1 Registered Member(s) are currently online.  Details
Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer